# SDR C2XA08IA072

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 21,649 hours, 19,848 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 852701
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2742, THE CREW REPORTED A LOUD BANGING SOUND AFTER GEAR RETRACTION COMING FROM THE NOSE GEAR AREA, AND AFTER DEPARTURE THE RIGHT MAIN GEAR INDICATION SWITCHED FROM UP TO AMBER, BACK TO UP.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE RIGHT HAND MAIN LANDING GEAR UPLOCK BOX AND PROXIMITY SWITCHES, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
